# SDR AU970697

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Faulty
- Location: Air Data Comp
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AIR DATA COMPUTER FAILED. WORKSHOP INSPECTION FOUND THAT THE PITOT AND STATIC TRANSDUCERS FAILED THE CALIBRATION TEST BUT WERE NOT CONSIDERED TO BE THE CAUSE OF THE FAILURE. FURTHER INVESTIGATION FOUND A DRY SOLDER JOINT ON ONE OF THE DC POWER SUPPLY CONNECTING PINS AND DETERIORATED HEAT SINK COMPOUND FORTHE DIODES.
